Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 32, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 12, 2015, 10:02 PM EDT for Wood County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 10:02 PM EDT (02:02 UTC)
- Expired
- Jul 13, 2015, 1:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Wood County, WV
The radar
The Charleston,WV radar (KRLX), 106 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 10:40 PM EDT | FLASH FLOOD | Parkersburg, WV | EAST STREET BRIDGE VIADUCT FLOODED. PUBLIC REPORTS AROUND THREE FEET OF WATER OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 2.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1612 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309
WGUS51 KRLX 130202
FFWRLX
WVC107-130500-
/O.NEW.KRLX.FF.W.0032.150713T0202Z-150713T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1002 PM EDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL WOOD COUNTY IN WEST VIRGINIA...
* UNTIL 100 AM EDT
* AT 1000 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. OVER 1.5 INCHES OF RAIN HAS
ALREADY FALLEN WITH MORE RAIN EXPECTED. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PARKERSBURG...BELPRE AND BLENNERHASSETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3925 8143 3919 8155 3927 8161 3927 8157
3928 8156 3928 8153
$$
252 follow-up statements
660
WGUS71 KRLX 130250
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1050 PM EDT SUN JUL 12 2015
WVC107-130500-
/O.CON.KRLX.FF.W.0032.000000T0000Z-150713T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD WV-
1050 PM EDT SUN JUL 12 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR
CENTRAL WOOD COUNTY...
AT 1046 PM EDT...HEAVIER RAIN WAS MOVING OUT OF THE WARNED
AREA...BUT PREVIOUS RAINFALL WILL CONTINUE TO CAUSE FLASH FLOODING.
DOPPLER RADAR INDICATED THAT UP TO 2.5 INCHES OF RAIN HAS FALLEN
ACROSS THE WARNED AREA. MOTORIST SHOULD SLOW DOWN AND BE PREPARED
FOR WATER OVER ROADWAYS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PARKERSBURG...BELPRE AND BLENNERHASSETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3925 8143 3919 8155 3927 8161 3927 8157
3928 8156 3928 8153
$$
25603
WGUS71 KRLX 130455
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1255 AM EDT MON JUL 13 2015
WVC107-130503-
/O.EXP.KRLX.FF.W.0032.000000T0000Z-150713T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD WV-
1255 AM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING FOR CENTRAL WOOD COUNTY WILL EXPIRE AT 100
AM EDT...
THE HEAVY RAIN HAS ENDED...THOUGH THERE ARE STILL SOME LIGHT TO
MODERATE SHOWERS THAT WILL MOVE THROUGH OVER THE NEXT HOUR OR SO.
WHILE THESE MAY PRODUCE PONDING OF WATER ON ROADWAYS...FLASH
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT IN THE PARKERSBURG
AREA.
LAT...LON 3925 8143 3919 8155 3927 8161 3927 8157
3928 8156 3928 8153
$$
30What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 7:55 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 12, 7:55 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 755 PM EDT SUN JUL 12 2015 .SYNOPSIS... UPPER LEVEL DISTURBANCES WILL CROSS THE AREA IN NORTHWEST FLOW THRU NEXT WEEK...KEEPING UNSETTLED CONDITIONS IN PLACE. AN UPPER LEVEL RIDGE MAY DEVELOP BY THE END OF NEXT WEEKEND. && .NEAR TERM /THROUGH MONDAY/... 800 PM UPDATE... INCREASED POPS TONIGHT FROM THE C LOWLANDS AND ESPECIALLY INTO THE N LOWLANDS/MTNS. A WEAK LOW PRESSURE SYS OVER OH WILL DRIFT SE INTO THE AREA OVERNIGHT. THIS COMBINED WITH SOME MID LEVEL LIFT OVER THE AREA SHOULD ALLOW SHRA INCREASE IN COVERAGE THIS AFTER MIDNIGHT. AS THIS SYS SPIRALS INTO THE AREA...EXPECT LOW CIGS TO DEVELOP ALONG WITH PATCHY FG. PREVIOUS DISCUSSION BELOW... LATEST SATELLITE IMAGERY DEPICTS A RATHER CHAOTIC IMAGE OVER THE MIDDLE ATLANTIC STATES THIS AFTERNOON...WITH SEVERAL FEATURES OF NOTE. ACROSS CENTRAL AND EASTERN OHIO THERE IS A FAIRLY WELL DEFINED SHORTWAVE KICKING OFF SHOWER ACTIVITY ACROSS NORTHEASTERN OHIO. SKIES HAVE STARTED TO CLEAR SOME ACROSS CENTRAL AND EASTERN KY...IN THE WAKE OF MCS WHICH MOVED THROUGH THIS MORNING. SEVERAL OUTFLOW BOUNDARIES CAN BE SEEN IN EASTERN TN AND SOUTHERN KY AS WELL. THESE HELPING TO KICK OFF CONVECTION. ACROSS WEST VIRGINIA A SOLID MID DECK OF BLOW CLOUDS HAVE IMPEDED DAYTIME HEATING. THUS THERE IS A LACK OF CONVECTION INITIATION SO FAR. HOWEVER...BL HEATING ACROSS THE ELEVATED TERRAIN ALLOWING SOME CU TO FORM. LATEST SHORT TERM MODELS HAVE BEEN SLOW TO CATCH ON WITH ALL OF THESE SMALLER SCALE FEATURES. HOWEVER...LATEST RUNS SEEM TO SHOW A TREND THAT PRECIPITATION SHOULD REMAIN SUPPRESSED FOR THE VERY NEAR TERM WITH THE RUC AND HRRR IN GENERAL AGREEMENT. AS SHORTWAVE TRACKS ACROSS THE NORTHERN TIER THIS EVENING...RAMPS POPS BACK UP. FOR MONDAY...BROAD BUSHED POPS WITH AN EYE ON FEATURES THAT MAY TRACK ACROSS IN NORTHWEST FLOW. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... THE GFS AND ECMWF MODELS ARE IN BETTER AGREEMENT WITH AN H500 SHORTWAVE UNDER NORTHWEST FLOW CROSSING THE AREA MONDAY NIGHT. THE NAM LOOKS ABOUT 6-12 HOURS SLOWER BRINGING MOST OF THE ENERGY BY 12Z TUESDAY. PREFER THE CONSENSUS FROM GFS/ECMWF. THEREFORE...EXPECT THIS SHORTWAVE TO BRING GOOD CHANCES FOR SHOWERS OR THUNDERSTORMS... SOME WITH PERIODS OF HEAVY RAIN INTO EARLY TUESDAY. MODELS ARE IN AGREEMENT WITH A STRONGER TROUGH/LOW PRESSURE SYSTEM TO DROP FROM THE GREAT LAKES REGION...SOUTHEAST ACROSS PA AND PORTIONS OF NORTHERN WV TUESDAY NIGHT. ADDITIONAL ROUNDS FOR SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE. HAVE CODED LIKELY POPS FOR BOTH DAYS WITH EACH SYSTEM. CONCERNS FOR FLOODING CONTINUES DURING THIS PERIOD...AND WILL CONTINUE MENTION IN THE HAZARDOUS WEATHER OUTLOOK. TEMPERATURES WILL CONTINUE TO BE MODERATE WITH CLOUDS AND SHOWERS...BUT ALSO REMAINING QUITE HUMID. MINOR CHANGES MADE TO PREVIOUS TEMPERATURES. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... FOR WEDNESDAY...THE AREA WILL STILL BE UNDER THE INFLUENCE OF A BROAD UPPER LEVEL TROUGH AND NORTHWEST FLOW...KEEPING THE AREA UNDER CHANCES FOR ADDITIONAL SHOWERS AND THUNDERSTORMS LESS NUMEROUS THAN THE PREVIOUS DAYS...AT LEAST THROUGH WEDNESDAY NIGHT. EXPECT A LULL IN RAINFALL ACTIVITY THURSDAY. UPPER LEVEL FLOW FLATTENS ON FRIDAY. MODELS DEVELOP A DEEP UPPER LEVEL RIDGE THAT SHOULD BRING SUBSIDENCE AND RELATED WIDESPREAD DRIER CONDITIONS TO THE AREA SATURDAY NIGHT THROUGH THE BEGINNING OF NEXT WEEK. WENT WITH WPC FOR TEMPERATURES THROUGH THE PERIOD. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... ISOLD TO SCT SHRA AND A FEW TSRA ACROSS THE AREA THIS EVE. THESE SHOULD INCREASE IN COVERAGE LATER TONIGHT AS A SFC LOW TRACKS INTO THE AREA FROM OH. MOST OF THE ACTIVITY SHOULD BE OVER N TERMINALS WITH SOME MVFR CONDITIONS EXPECTED. OTHERWISE...EXPECT LOW CIGS TO DEVELOP OVER THE AREA BY 09Z...WITH IFR AND PERHAPS LIFT/VLIFR STRATUS FOR MOST TERMINALS...WITH SOME IFR VSBY POSSIBLE AS WELL. STRATUS WILL LIFT BY 13Z FOR A RETURN TO VFR CONDITIONS...WITH PERHAPS A BRIEF PERIOD OF MVFR CIGS IN THE TRANSITION. WILL BE WATCHING FOR A FEW ROUNDS OF SHRA/TSRA TO CROSS THE AREA IN THE AFTN AND ESPECIALLY THE EVE HRS. SOME OF THESE WILL BE STRONG TO SVR BUT AT THIS DISTANCE...HAVE KEPT SOME VCTS IN. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY... FORECAST CONFIDENCE:MEDIUM. ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG IN QUESTION. AFTER 18Z MONDAY...IFR CONDITIONS POSSIBLE IN THUNDERSTORMS EACH DAY. .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KMC/ARJ NEAR TERM...KMC/30 SHORT TERM...ARJ LONG TERM...JB/ARJ AVIATION...30
Hazardous weather outlook, Jul 12, 11:07 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1107 AM EDT SUN JUL 12 2015 OHZ066-067-075-076-083>086-VAZ003-004-WVZ007>011-014>020-026>029- 033>037-131515- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA- DICKENSON-BUCHANAN-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE-CLAY-BRAXTON- GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 1107 AM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT. KYZ101>103-105-OHZ087-WVZ005-006-013-024-025-131515- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN- MINGO-LOGAN- 1107 AM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT. WVZ030>032-038>040-046-047-131515- LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1107 AM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT.
In the hours before
Special weather statement, Jul 12, 8:11 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 811 PM EDT SUN JUL 12 2015 WVZ008-009-130130- JACKSON-WOOD- 811 PM EDT SUN JUL 12 2015 ...HEAVY RAINFALL WILL CAUSE WATER PROBLEMS... AT 804 PM EDT...A SLOW MOVING THUNDERSTORM WAS MOVING ACROSS EXTREME NORTHERN JACKSON COUNTY IN WEST VIRGINIA. RADAR ESTIMATES THAT OVER 1.5 INCHES OF RAIN HAS FALLEN. THIS WILL BRING STREAMS TO BANKFULL...WITH SOME WATER PROBLEMS EXPECTED IN AREAS OF POOR DRAINAGE...CULVERTS...AND LOW LYING AREAS. MOTORIST SHOULD USE EXTREME CAUTION AND BE PREPARED FOR WATER OVER ROADWAYS. THIS STORM WAS NEAR THE POND CREEK...LAMP CREEK...CABIN FORK...AND LITTLE POND CREEK AREAS. LAT...LON 3908 8166 3902 8162 3899 8170 3906 8177 TIME...MOT...LOC 0004Z 240DEG 49KT 3904 8170 25
Local storm report, Jul 12, 8:48 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
848 PM EDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN 9 NE SANDYVILLE 39.00N 81.54W
07/12/2015 M1.27 INCH JACKSON WV CO-OP OBSERVER
FELL IN 30 MINUTES. HIS CREEK IS RUNNING BANKFULL.
&&
EVENT NUMBER RLX1501580
NWThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:11 PM EDT | Special Weather Statement | RLX | Jackson | 79 min |
| Jul 12, 9:13 PM EDT | Flash Flood Warning | RLX | Wirt, Wood | 7 hr |
| Jul 12, 10:08 PM EDT | Flash Flood Warning | RLX | Calhoun, Wirt | 3 hr |
| Jul 13, 2:56 AM EDT | Special Weather Statement | RLX | Webster | 64 min |
| Jul 13, 3:28 AM EDT | Special Weather Statement | RLX | Nicholas | 47 min |
| Jul 13, 3:47 AM EDT | Flash Flood Warning | RLX | Nicholas, Webster | 3 hr |
| Jul 13, 5:11 AM EDT | Special Weather Statement | RLX | Braxton, Webster | 64 min |
| Jul 13, 5:43 AM EDT | Flash Flood Warning | RLX | Braxton, Webster | 6 hr |
| Jul 13, 2:33 PM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 32 hr |
| Jul 13, 3:29 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason | 31 min |
| Jul 13, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 46 min |
| Jul 13, 3:49 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Mason, Putnam | 26 min |
| Jul 13, 4:18 PM EDT | Flash Flood Warning | RLX | Cabell | 3 hr |
| Jul 13, 4:22 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Mingo, Wayne | 53 min |
| Jul 13, 4:26 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 64 min |
| Jul 13, 4:55 PM EDT | Special Weather Statement | RLX | Putnam | 80 min |
| Jul 13, 5:05 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Logan, McDowell, Mingo and 2 more | 55 min |
| Jul 13, 5:23 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 67 min |
| Jul 13, 5:34 PM EDT | Flash Flood Warning | RLX | Calhoun, Roane, Wirt | 3 hr |
| Jul 13, 5:44 PM EDT | Flash Flood Warning | RLX | Clay, Kanawha | 3 hr |
| Jul 13, 5:55 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 50 min |
| Jul 13, 6:15 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Pocahontas, Webster | 45 min |
| Jul 13, 6:31 PM EDT | Flash Flood Warning | RLX | Braxton, Clay, Nicholas, Webster | 4 hr |
| Jul 13, 7:00 PM EDT | Special Weather Statement | RLX | Pocahontas | 60 min |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.